# SDR SWIA2020030348941

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT WINDSHIELD CTR POST, RH CLIP. (MARKED)   (C-CHECK) RO 2/28/2020   REMOVED CRACKED RH CLIP FROM WINDSHIELD CTR POST AND INSTALLED NEW REPLACEMENT REF CRJ200 SRM.COMPLIED WITH TASK CARD.
